MathSciNet Relay Station
MathSciNet bibliographic data
MR1446199 (98d:57019) 57M25 (57N10)
Sedgwick, E. An infinite collection of Heegaard splittings that are equivalent after one stabilization. Math. Ann. 308 (1997), no. 1, 65–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement